Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102368
Title: Special elements in lattices of semigroup varieties
Authors: Vernikov, B. M.
Issue Date: 2015
Publisher: University of Szeged
Citation: Vernikov B. M. Special elements in lattices of semigroup varieties / B. M. Vernikov. — DOI 10.14232/actasm-013-072-0 // Acta Scientiarum Mathematicarum. — 2015. — Vol. 81. — Iss. 1-2. — P. 79-109.
Abstract: We survey results concerning special elements of eight types (modular, lower-modular, upper-modular, distributive, codistributive, standard, costandard and neutral elements) in the lattice of all semigroup varieties and three of its sublattices, namely, the lattices of commutative varieties, of permutative varieties and of overcommutative ones. These results are due to Ježek, McKenzie, ShaprynskѤ, Volkov and the author. Several open questions are formulated. © Bolyai Institute, University of Szeged.
Keywords: CODISTRIBUTIVE ELEMENT
COMMUTATIVE VARIETY
COSTANDARD ELEMENT
DISTRIBUTIVE ELEMENT
LATTICE OF VARIETIES
LOWER-MODULAR ELEMENT
MODULAR ELEMENT
NEU-TRAL ELEMENT
OVERCOM-MUTATIVE VARIETY
PERMUTATIVE VARIETY
SEMIGROUP
STANDARD ELEMENT
UPPER-MODULARELEMENT
VARIETY
URI: http://hdl.handle.net/10995/102368
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84938899014
PURE ID: 296743
457d94c0-fb48-4c6b-bc16-977efa3d3ee2
ISSN: 16969
DOI: 10.14232/actasm-013-072-0
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84938899014.pdf283,9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.